# SDR VQI2017F00016

- Difficulty date: March 9, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N840VA
- Make and model: Airbus A320-214
- Aircraft serial: 4616
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: False Indication
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NLG STEERING FAULTED IN FLIGHT, RESET ON GROUND AFTER LANDING.  CREW DECLARED AN EMERGENCY,  LANDED SAFELY AND THE FAULT CLEARED AFTER LANDING .  PERFORMED TSM 32-51-00-81-08-26A.  UNABLE TO DUPLICATE FAULT.  SYSTEM TESTED OK.  AFTER FURTHER TROUBLESHOOTING, THE BSCU WAS REPLACED AS A PRECAUTION.
